# SDR CALA2025041403770

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 50,862 hours, 25,729 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: F

## Discrepancy

PASSENGER AT SEAT 34A COMPUTER STARTED ON FIRE WHILE CHARGING.   INSPECTED SEAT 34A AND SURROUNDING AREA NO DAMAGE FOUND NO BURN MARKS.
